MAUDE Adverse Event Report: MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 770001B2
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our table 770001b2 - corin mobile operating table.As it was stated, during the a partial nephrectomy, the table could no longer be tilted, it became stuck and no movement was possible.The patient had to be repositioned, and the table had to be removed from the operating room.This caused a delay of approximately 20 minutes.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely inability to position the table during procedure, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 initial reporter: (b)(6).

Brand Name
CORIN MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key25746122
Report Number8010652-2026-0000045
Device Sequence Number10413210
Product Code FQO
UDI-Device Identifier04046768145207
UDI-Public(01)04046768145207(11)250422
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number770001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown